# SDR VNAA2016102400029

- Difficulty date: October 24, 2016
- Submitted: November 7, 2016
- Operation: Air carrier
- Aircraft: N557NN
- Make and model: Cndair CL6002D24
- Aircraft serial: 15340
- Aircraft time: 4,726 hours, 4,365 cycles
- Engine: Ge CF348C5
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Blade
- Condition: Damaged
- Location: Lt Engine
- Part time: 27,112 hours, 26,722 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: C
- Precautionary procedure: O

## Discrepancy

BIRD STRIKE DAMAGE TO LEFT ENGINE.  REMOVED AND REPLACED FAN BLADES NUMBERS 6 AND 20.  OPS CHECK GOOD IAW AMM.   RELEASED FOR SERVICE.
